# SDR COM11786

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Part number: C818061
- Condition: Defective
- Location: Avionics
- Part time: 12,347 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, STALL AURAL WARNING, STICK SHAKER AND STICK PUSHER ACTIVATED.  REPLACED THE STALL COMPUTER.
